# SDR HNAA2023061900201

- Difficulty date: May 28, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 41,512 hours, 36,365 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E978500  SERVICE DOOR LOWER CENTER SILL CORRODED.  DRILLED AND INSTALLED SERVICEABLE SERVICE DOOR LOWER CENTER SILL IAW EMB145 SRM 51-20-03, SRM 51-40-06 AND SRM 51-40-02.
